# SDR WX0A2021111573870

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 28,931 hours, 19,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY (12WL) DISPLAYED ON CFDS PAGE. / RELAMPED BULB AT EMERGENCY OVERWING LIGHT (62WL) IAW AMM 33-51-15-000-001-A AND 33-51-15-400-001-A. OPS CHECK GOOD."
